# SDR DALA2024080707864

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 24,568 hours, 2,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK- RH WING I/B FLAP LOWER SURFACE FOUND WITH MULTIPLE DENTS. RH WING I/B FLAP LOWER SURFACE REPAIRED AS PER ER/A 619792-14 PRI REV 0. ER/A 619792-14 PRI REV 0 COMPARED WITH ER/A 619792-14 REV ORIGINAL AND FOUND IN COMPLIANCE. ASSOCIATED ER/A 14-619792 ADDED FOR AC 3513. (LP# 0483301)
